MathSciNet Relay Station
MathSciNet bibliographic data
MR62697 09.0X
Katz, Leo; Powell, James H. The number of locally restricted directed graphs. Proc. Amer. Math. Soc. 5, (1954). 621–626.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement